# SDR 05FDEA00563

- Difficulty date: March 15, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 86 JUST ABOVE THS JACKSCREW 1 AREA OF CORROSION BETWEEN 2EA FASTENERS ON L-ANGLE.  REMOVED CORROSION IAW A310 SRM 51-73-10.  EVALUATED AREA AND FOUND IT TO BE OUT OF LIMITS IAW A310 SRM 53010-00.  REMOVED AND REPLACED L-ANGLE IAW A310 SRM 51-40-21.  TREATED BARE  METAL IAW A310 SRM 51-75-10. (SEE JPF)
